Chlorpheniramine is an antihistamine that reduces the herbal chemical histamine in the body. Histamine can develop symptoms that sneezing, itching, watery eyes, and runny nose.

You are watching: Can you take coricidin with tylenol

Acetaminophen and chlorpheniramine is a mix medicine offered to law headache, runny nose, sneezing, watery eyes, and also pain or fever brought about by allergies, the typical cold, or the flu.

Acetaminophen and chlorpheniramine may additionally be offered for various other purposes not detailed in this medication guide.


What space the feasible side results of acetaminophen and chlorpheniramine (Coricidin, Coricidin HBP Cold & Flu)?


Get emergency medical help if you have any kind of of this signs that an allergy reaction: hives; challenging breathing; swelling of your face, lips, tongue, or throat.

In rare cases, paracetamol may reason a major skin reaction that have the right to be fatal. This might occur even if you have taken acetaminophen in the past and also had no reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and also causes blistering and also peeling. If you have actually this form of reaction, you must never again take any medicine that includes acetaminophen.

Stop utilizing the medicine and also call your physician at once if you have:

fast, pounding, or uneven heartbeats;tremor, restless muscle movements;little or no urinating;

Common side results may include:

mild dizziness or drowsiness, problem concentrating;feeling restless or excited (especially in children); ormild skin rash.

This is no a finish list of side effects and others may occur. Contact your physician for clinical advice around side effects. You may report side results to FDA at 1-800-FDA-1088.


What is the most vital information I must know about acetaminophen and also chlorpheniramine (Coricidin, Coricidin HBP Cold & Flu)?


Ask a doctor prior to taking medicine that consists of acetaminophen if friend have ever before had liver disease, or if friend drink more than 3 alcohol addict beverages per day.

Do not take an ext of this medication 보다 is recommended. An overdose of paracetamol can damages your liver or reason death.

In rarely cases, acetaminophen may reason a severe skin reaction. Stop acquisition this medicine and also call your medical professional right away if you have actually skin redness or a rash the spreads and also causes blistering and also peeling.

Ask a medical professional or pharmacist before using any kind of other cold, allergy, pain, or sleep medication. Paracetamol (sometimes abbreviated as APAP) is had in many mix medicines. Taking particular products with each other can reason you to obtain too lot acetaminophen which deserve to lead to a deadly overdose. check the label to check out if a medicine has acetaminophen or APAP.

Avoid drinking alcohol. The may increase your risk of liver damage while acquisition acetaminophen.


What need to I talk about with my healthcare provider prior to taking acetaminophen and also chlorpheniramine (Coricidin, Coricidin HBP Cold & Flu)?


Ask a doctor before taking medicine that includes acetaminophen if you have ever had liver disease, or if girlfriend drink more than 3 alcohol addict beverages every day.

You must not use this medicine if you room allergic to it, or if you have:

if you are unable come urinate.

Ask a medical professional or pharmacist prior to taking this medicine if girlfriend have any kind of medical condition, especially:

It is not known whether this medication will injury an unborn baby. perform not usage cold or allergy medication without a doctor"s advice if you space pregnant.

This medicine have the right to pass into breast milk and may damage a nursing baby. Antihistamines may slow chest milk production. do not usage cold or allergy there is no a doctor"s advice if you are breast-feeding a baby.

Always asking a doctor prior to giving a cold or allergy medication to a child. fatality can happen from the misuse the cough and also cold medications in really young children.


Use this medication precisely as directed on the label, or together prescribed by her doctor. Do not take this medication for longer than recommended. Cold or allergy medicine is typically taken just for a quick time until your symptoms clear up.

Do no take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or reason death.

Stop acquisition the medicine and call your medical professional if friend still have a heat after 3 days, or you still have actually pain after ~ 10 work (or 5 work if treating a child). Also call your physician if your symptoms get worse, or if you have any kind of redness or swelling.

If you need surgery or clinical tests, tell the medical professional ahead that time if you have actually taken this medication within the past few days.

Store in ~ room temperature away from moisture and also heat.

*
question Allergies can finest be described as: watch Answer

Since this medicine is provided when needed, you may not it is in on a dosing schedule. If you room on a schedule, usage the missed sheep as soon as girlfriend remember. Skip the missed sheep if that is virtually time because that your next scheduled dose. Do not use extra medicine to consist of the let go dose.


Seek emergency clinical attention or call the Poison help line in ~ 1-800-222-1222.

The an initial signs that an paracetamol overdose include loss the appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later on symptoms may incorporate pain in your upper stomach, dark urine, and yellowing of her skin or the whites of your eyes.


What have to I stop while taking acetaminophen and chlorpheniramine (Coricidin, Coricidin HBP Cold & Flu)?


Ask a physician or pharmacist prior to using any other cold, allergy, pain, or sleep medication. Acetaminophen (sometimes abbreviated as APAP) is consisted of in many combination medicines. Taking specific products with each other can cause you to acquire too much acetaminophen which deserve to lead to a deadly overdose. examine the brand to view if a medicine contains acetaminophen or APAP.

Avoid drink alcohol. It may increase your threat of liver damage while taking acetaminophen.

This medication might impair your reasoning or reactions. Be mindful if you journey or do anything that needs you to it is in alert.


What various other drugs will affect acetaminophen and chlorpheniramine (Coricidin, Coricidin HBP Cold & Flu)?


Other drugs may communicate with acetaminophen and also chlorpheniramine, including prescription and over-the-counter medicines, vitamins, and also herbal products. Tell each of her health care providers about all medications you usage now and also any medicine you begin or stop using.

See more: 2003 Ford Focus Starter Relay Location, Ford Focus (1999


Remember, save this and also all other medicines out that the reach of children, never share your medicines with others, and also use this medication only for the point out prescribed.
Every effort has been made to ensure that the information noted by Cerner Multum, Inc. ("Multum") is accurate, up-to-date, and also complete, yet no guarantee is do to the effect. Medicine information had herein may be time sensitive. Multum information has actually been compiled for use by health care practitioners and consumers in the joined States and also therefore Multum does not warrant that uses exterior of the United states are appropriate, uneven specifically suggested otherwise. Multum"s drug details does not endorse drugs, diagnose patients or introduce therapy. Multum"s drug info is one informational resource designed to assist licensed medical care practitioners in caring for your patients and/or to offer consumers the town hall this company as a supplement to, and also not a instead of for, the expertise, skill, knowledge and also judgment of health care practitioners. The absence of a warning for a given drug or drug mix in no way should be taken to indicate that the drug or drug mix is safe, efficient or appropriate for any given patient. Multum does no assume any responsibility for any type of aspect of healthcare administered through the aid of information Multum provides. The information contained herein is no intended to cover all possible uses, directions, precautions, warnings, drug interactions, allergy reactions, or adverse effects. If you have actually questions about the drugs you are taking, examine with your doctor, nurse or pharmacist.